# SDR AALA202301104197

- Difficulty date: December 20, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 45,410 hours, 16,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 154232
- Condition: Faulted
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT (13WL) FAULTING EMERGENCY POWER SUPPLY UNIT OR EMERGENCY POWER SUPPLY UNIT BATTERY.   REMOVED AND REPLACED EMERGENCY POWER SUPPLY (13WL). REMOVED AND REPLACED 3 AFT ESCAPE SLIDES.
